# SDR SIMA2011F00080

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 20,265 hours, 23,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK MX FOUND THE AIRSTAIR GROUND ILLUMINATION EMERGENCY LIGHT INOPERATIVE. MX REMOVED AND REPLACED THE LAMPS IAW ATR MM 33-51-24.  OPS CHECK WAS GOOD AND ACFT WAS RETURNED TO SERVICE.
